잠시만 기다려 주세요. 로딩중입니다.
KMID : 0359320140540030193
Korean Journal of Veterinary Research
2014 Volume.54 No. 3 p.193 ~ p.196
Cerebellar encephalopathy from diminazene aceturate (beneril) toxicity in a dog
Han Dong-Hyun

Yoon Won-Kyoung
Hyun Chang-Baig
Abstract
A 2-year old castrated male Alaskan malamute was referred with primary complaints of marked anemia, hemeglobinuria and depression. Laboratory tests revealed canine babesiois with severe anemia. The dog was treated by blood transfusion and beneril (diminazene aceturate, 3.5 mg/kg IM). Two days after Beneril injection, the dog suddenly showed ataxia progressing to paresis. MRI revealed irregularly diffused lesions in the cerebellum. The case was tentatively diagnosed as cerebellar encephalopathy caused by diminazene toxicity. The dog successfully recovered following steroid therapy.
KEYWORD
beneril, cerebellar ataxia, cerebellar encephalopathy, diminazene aceturate, dog
FullTexts / Linksout information
Listed journal information
학술진흥재단(KCI)